MathSciNet Relay Station
MathSciNet bibliographic data
MR168555 (29 #5816) 12.80
Kolchin, E. R. The notion of dimension in the theory of algebraic differential equations. Bull. Amer. Math. Soc. 70 1964 570–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement